CSN Login
Members Online: 7

You are here

Tamoxifen and joint pain?

Lisa1967's picture
Lisa1967
Posts: 9
Joined: Mar 2010

Hi,
I've been taking tamoxifen for a little over a year now. Over the past few months I've had worsening joint pain. It's really bad in my shoulder and also present in my hip, knees and ankles. I have crappy insurance and a not so great doctor, so I'm not getting taken seriously.

I never had chemo or radiation because they say it hadn't spread to my lymph nodes, I had a double mastectomy.
Does any one know if this kind of pain is a side effect of this drug? I haven't found info anywhere but wondered the opinions of those who have or are taking these pills.

Thanks!

butterflylvr's picture
butterflylvr
Posts: 944
Joined: Apr 2011

Lisa, it's funny I spotted your post today. Tomorrow I have an appointment with my oncologist and she is going to start me on tamoxifen. I do know from several pink sisters that "joint pain" is very common with this medication. I already have some knee joint pain from my chemo treatments so I worry about if it's going to be worse.

I am not sure what to tell you on how to alleviate that discomfor, but I am sure one of our fellow sisters will have information for us both. I know the old cliche "Tylenol or ibuprofen" helps with inflammation and I believe some have even tried Osteobiflex or some other glucosemine alternative. How effective they were I don't know. I'm gonna sit back and take notes right along with you. But I just wanted to chime in and tell you that yes, joint pain is very much common.

Hugs,
Lorrie

Subscribe to Comments for "Tamoxifen and joint pain?"